# SDR SIMA20171215014

- Difficulty date: December 15, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 14530644415409
- Condition: Corroded
- Location: Frames 44-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM SIDEWALL CORRODED BETWEEN FRAMES 44 - 45.  ACCOMPLISHED A REPAIR ON THE OMEGA BEAM IAW SRM 53-00-10.
